# SDR QXEA9800135

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPPER SKIN ON OUTBOARD FLAP HAS A SMALL DENT AND CHAFE AT INBOARD END OF FLAP.  REPAIRED IAW EA 9-57-336.
